# SDR FDEA200909263387

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 20,010 hours, 10,759 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Egpws
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

APPROACHING ON CAT III APP GOT EGPWS TERRAIN WARNING-ACCOMPLISHED EGPWS ESCAPE MANEUVER  AT APPROX 400 FT AGL WITH FIREWALL POWER, HOWEVER,  EXCEEDENCE INDICATORS DID NOT EXCEED.   OP CHECKED EGPWS 4 TIMES IAW AMM 34-48-01-5,  COULD NOT DUPLICATE DISCREPANCY ON THE GROUND.  SYS OP CHECKED GOOD IAW 34-48-01-5.  ACFT OK TO  CONTINUE.
